Home / Journals / Mathematics & Statistics | Electrical & Computer Science / Applied and Computational Mathematics
ISSN Print: 2328-5605
Frequency: Bimonthly
ISSN Online: 2328-5613
Recommend to Library
Shayma Joya Saha, Litan Kumar Saha
Pages: 9-20   Published Online: Mar. 25, 2019
PDF (2274KB)    
Antoanela Terzieva, Georgi Terziev
Pages: 3-8   Published Online: Feb. 21, 2019
PDF (760KB)    
Jeffrey Uhlmann
Pages: 1-2   Published Online: Jan. 30, 2019
PDF (244KB)    
Shokry Nada, Ashraf Elrokh, Eman Elshafey
Pages: 219-224   Published Online: Jan. 28, 2019
PDF (1170KB)    
Jeffrey Uhlmann
Pages: 217-218   Published Online: Jan. 28, 2019
PDF (245KB)    
Yixuan Li, Zixuan Chen
Pages: 212-216   Published Online: Oct. 18, 2018
PDF (733KB)    
Ashraf Elrokh
Pages: 203-211   Published Online: Oct. 15, 2018
PDF (391KB)    
Leibao Zhang, Yanli Fan, Wenyu Zhang, Shuai Zhang
Pages: 197-202   Published Online: Sep. 18, 2018
PDF (1222KB)    
Tatiana Yakovleva
Pages: 188-196   Published Online: Sep. 18, 2018
PDF (612KB)    
Sheng An, Gendai Gu, Meiling Zhao
Pages: 180-187   Published Online: Sep. 11, 2018
PDF (1650KB)    
Editorial Board
More
Vaitheeswaran Vembarasan Department of Mathematics, Faculty of Sciences and Humanities, Sri Sivasubramaniya Nadar College of Engineering
Kanchipuram, Tamil Nadu, India
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Peer Reviewers
More
Guoqiang Wang School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science
Shanghai, China
Loc Nguyen International Engineering and Technology Institute (IETI)
Long Xuyen, An Giang, Vietnam
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931